# SDR HNAA2025080500535

- Difficulty date: August 4, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N679AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500814
- Aircraft time: 46,942 hours, 43,256 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Warning System
- Condition: False Activation
- Location: Rudder
- Stage of operation: TO
- How discovered: V
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED TAKE OFF DUE TO RUD SYS 1 INOP CAUTION MSG    R & R #100 AND AT 00 RUDDER PRESSURE SWITCHES IRT AMM 27-23-04. OPS CHECK OF RUDDER SYSTEMS SATISFACTORY IRT AMM 27-23-00. BOTH SYSTEMS BLED AS NECCESSARY. NO ABNORMAL MSGS SEEN DURING HIGH POWER CHECK. OK FOR SERVICE AT THIS TIME.
